Detail publikace

Semiregular Hermite tetrahedral finite elements

ŽENÍŠEK, A., HODEROVÁ, J.

Originální název

Semiregular Hermite tetrahedral finite elements

Anglický název

Semiregular Hermite tetrahedral finite elements

Jazyk

en

Originální abstrakt

Tetrahedral finite elements of the Hermite type satisfying the maximum angle condition are presented and the corresponding finite element interpolation theorems in the maximum norm are proved.

Anglický abstrakt

Tetrahedral finite elements of the Hermite type satisfying the maximum angle condition are presented and the corresponding finite element interpolation theorems in the maximum norm are proved.

Dokumenty

BibTex


@article{BUT40985,
  author="Alexander {Ženíšek} and Jana {Hoderová}",
  title="Semiregular Hermite tetrahedral finite elements",
  annote="Tetrahedral finite elements of the Hermite type satisfying the maximum angle condition are presented and the corresponding finite element interpolation theorems in the maximum norm are proved.",
  chapter="40985",
  journal="Application of Mathematics",
  number="40",
  volume="2001",
  year="2001",
  month="october",
  pages="295--315",
  type="journal article - other"
}